Here Are Three Common Medications That Could Increase Side Effects of Statins

One of the main things to consider before treating your high cholesterol with statins is dietary interaction. These interactions could increase your chances of experiencing certain side effects of statins, such as headache or muscle pain. In some cases, the foods you eat or medicines you take could result in more severe side effects, such as myopathy or kidney damage.

According to the UK National Health Service, here are three common medications that could be the culprits of your side effects.

  1. Antibiotics and Antifungals
  2. Ciclosporin, psoriasis, and rheumatoid arthritis medication
  3. Danazol, a synthetic hormone for endometriosis

Other potential interactions can result from Warfarin, HIV medications, and calcium channel blockers.

Previous Post Next Post

  • Blog Contributor
Comments 0
Leave a comment
Your Name:*
Email Address:*
Message: *

Please note: comments must be approved before they are published.

* Required Fields